... in sedation and a total of 4 days in icu with my body completely swollen I was discharged form the hospital I picked up my prescription filled. After being home for two days things went from bad to unbearable when I lost control of my bowl. I won't run on I am having every bad symptom this stuff has. I feel like I have lost my mind and body. Please let me know how long this will last??? Help
Go back to the doctor or hospita nowl. Don't take the medication. You need help and may not be through the recovery. Please get help right away. These are not normal symptoms. Too severe.
The prednisone was to maintain your airway. You should be under the care of a professional. I suspect the prednisone was not the only medication you received. Either way, whether allergic to the prednisone or another medication, you do need to go back for further care. This is very serious.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Reversal of Sedation - I would like to know if there is a drug that will help bring someone out from
Posted 20 Oct 2009 • 1 answer
Posted 1 Jan 2010 • 1 answer
Posted 29 Aug 2010 • 2 answers
Posted 21 Feb 2011 • 3 answers
Light Sedation - I am absolutely terrified of the dentist and need some extractions, my dentist have
Posted 20 Jan 2012 • 2 answers